Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 24, Pages 1529-1546
http://dx.doi.org/10.1155/S0161171203109076

Lorentz-invariant quantum fields in the space-time tangent bundle

US Army Research Laboratory, 2800 Powder Mill Road, Adelphi 20783, MD, USA

Received 13 September 2001; Revised 13 March 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Howard E. Brandt, “Lorentz-invariant quantum fields in the space-time tangent bundle,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 24, pp. 1529-1546, 2003. https://doi.org/10.1155/S0161171203109076.